Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 24, Number 112

All articles in this issue are freely accessible.

On the stability of Friedrichs’ scheme and the modified Lax-Wendroff scheme
Rémi Vaillancourt.
Math. Comp. 24 (1970), 767-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277125
Highly accurate numerical solution of casilinear elliptic boundary-value problems in $n$ dimensions
Victor Pereyra.
Math. Comp. 24 (1970), 771-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288970
A posteriori bounds in the numerical solution of mildly nonlinear parabolic equations
Alfred Carasso.
Math. Comp. 24 (1970), 785-792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281374
Convergence properties of the symmetric and unsymmetric successive overrelaxation methods and related methods
David M. Young.
Math. Comp. 24 (1970), 793-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281331
Triangular elements in the finite element method
James H. Bramble and Miloš Zlámal.
Math. Comp. 24 (1970), 809-820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282540
A procedure for conformal maps of simply connected domains by using the Bergman function
J. Burbea.
Math. Comp. 24 (1970), 821-829
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277138
Chebyshev-type integration rules of minimum norm
Philip Rabinowitz and Nira Richter-Dyn.
Math. Comp. 24 (1970), 831-845
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298947
Control and estimation of computational errors in the evaluation of interpolation formulae and quadrature rules
Sven-Ake Gustafson.
Math. Comp. 24 (1970), 847-854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278518
On the existence of regions with minimal third degree integration formulas
F. N. Fritsch.
Math. Comp. 24 (1970), 855-861
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277112
Error estimates for a Chebyshev quadrature method
N. K. Basu.
Math. Comp. 24 (1970), 863-867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277111
Trigonometric interpolation and curve-fitting
A. C. R. Newbery.
Math. Comp. 24 (1970), 869-876
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279966
Two simple algorithms for discrete rational approximation
I. Barrodale and J. C. Mason.
Math. Comp. 24 (1970), 877-891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301894
Solution of Vandermonde systems of equations
Ake Björck and Victor Pereyra.
Math. Comp. 24 (1970), 893-903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290541
On the numerical computation of eigenvalues and eigenvectors of symmetric integral equations
Peter Linz.
Math. Comp. 24 (1970), 905-910
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275708
Optimal approximation in Hilbert spaces with reproducing kernel functions
F. M. Larkin.
Math. Comp. 24 (1970), 911-921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285086
On iteration procedures for equations of the first kind, $Ax=y$, and Picard’s criterion for the existence of a solution
J. B. Diaz and F. T. Metcalf.
Math. Comp. 24 (1970), 923-935
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281376
Some results on sparse matrices
Robert K. Brayton, Fred G. Gustavson and Ralph A. Willoughby.
Math. Comp. 24 (1970), 937-954
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275643
A note on solid partitions
Donald E. Knuth.
Math. Comp. 24 (1970), 955-961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277401
Lower bounds for relatively prime amicable numbers of opposite parity.
Peter Hagis.
Math. Comp. 24 (1970), 963-968
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276167
Some calculations related to Riemann’s prime number formula
Hans Riesel and Gunnar Göhl.
Math. Comp. 24 (1970), 969-983
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277489
Reviews and Descriptions of Tables and Books
Math. Comp. 24 (1970), 985-998
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table erratum: Higher transcendental functions, Vol. I, II (McGraw-Hill, New York, 1953) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. Tricomi
Henry E. Fettis.
Math. Comp. 24 (1970), 999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414949
Table erratum: “Sechsstellige Tafel der Cauer-Parameter” (Bayer. Akad. Wiss. Math.-Natur. Kl. Abh. (N.F.) Heft 67 (1955)) by Ernst Glowatzki
John Todd.
Math. Comp. 24 (1970), 999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400640
Table Errata
Math. Comp. 24 (1970), 999-1000
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table erratum: Discrete variable methods in ordinary differential equations (Wiley, New York, 1962) by Peter Henrici
Murlan S. Corrington.
Math. Comp. 24 (1970), 1000
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400621
Corrigenda
Seymour Haber.
Math. Comp. 24 (1970), 1001
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400647
Corrigendum: “Stochastic quadrature formulas” (Math. Comp. 23 (1969), 751–764)
Seymour Haber.
Math. Comp. 24 (1970), 1001
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400647
Indices
Math. Comp. 24 (1970), 1003-1024
Abstract, references and article information
Full-text PDF Free Access     Request Permissions